Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.net/journal/ojop
E-mail: [email protected]
"A Gauss-Newton Approach for Nonlinear Optimal Control Problem with Model-Reality Differences"
written by Sie Long Kek, Jiao Li, Wah June Leong, Mohd Ismail Abd Aziz,
published by Open Journal of Optimization, Vol.6 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top